Repositorio de producción científica de la Universidad de Sevilla

Long-time behavior of an angiogenesis model with flux at the tumor boundary

Opened Access Long-time behavior of an angiogenesis model with flux at the tumor boundary

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Cieslak, Tomasz
Morales Rodrigo, Cristian
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2013-12
Publicado en: Zeitschrift für Angewandte Mathematik und Physik, 64, 1625-1641.
Tipo de documento: Artículo
Resumen: This paper deals with a nonlinear system of partial differential equations modeling a simplified tumor-induced angiogenesis taking into account only the interplay between tumor angiogenic factors and endothelial cells. Considered model assumes a nonlinear flux at the tumor boundary and a nonlinear chemotactic response. It is proved that the choice of some key parameters influences the long-time behaviour of the system. More precisely, we show the convergence of solutions to different semi-trivial stationary states for different range of parameters.
Cita: Cieslak, T. y Morales Rodrigo, C. (2013). Long-time behavior of an angiogenesis model with flux at the tumor boundary. Zeitschrift für Angewandte Mathematik und Physik, 64, 1625-1641.
Tamaño: 194.2Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45113

DOI: 10.1007/s00033-013-0302-8

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones